Wednesday, March 10, 2010

TTC: Progesterone Allergic Reaction


I started taking my Progesterone Supplements this week. WOW, can you side effects?

I took my first pill with dinner on Sunday night and it made me very dizzy, tired and sick to my stomach. The second night I took it right before bed to try and sleep through the side effects. This mainly worked except I woke up with swollen eyes and cheeks. I put a call into the doctor and they had me stop the Progesterone and make an appointment for next month.

The Progesterone Supplements are prescribed to be taken right after a woman ovulates. This will provide a fertile environment for a fertilized egg.

I'm glad my face is back to normal and I'm feeling better.

Have you taken Progesterone Supplements? What experience have you had?

3 comments:

Katie said...

I had minimal side effects with the progesterone: just bloating and easily emotional. But I was also on the suppositories rather than the pills. Not sure if that makes a difference. Good luck! I'm curious to hear how your doc will change the protocol.

Freely Living Life said...

Hi there! :)
I found you on "Friday Follow" and am now following you through Google Friend Connect. I look forward to further exploring your blog. Come on over and visit us when you get a chance. <3

Holly said...

I have had prog supplements yet, I will be starting the crinone gel next week and I will definitely be on the look out for those symptoms. Glad to hear you're ok!